# SDR SIMA200700312

- Difficulty date: December 29, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 12,801 hours, 11,495 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: O

## Discrepancy

SPS ADVANCE, LOST ALL FIRST OFFICER INSTRUMENTATION, EMERGENCY DECLARED.  DRAINED WATER FROM PITOT STATIC SYSTEM IAW EMB AMM 34-15-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
